Table of Contents Author Guidelines Submit a Manuscript
Psyche
Volume 32, Issue 2, Pages 106-112
http://dx.doi.org/10.1155/1925/82568

Pectinate Antennae in the Geometridze (Lepidoptera)

Cornell University, Ithaca, N. Y., USA

This article is in the public domain.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Matthew R.E. Symonds, Tamara L. Johnson, and Mark A. Elgar, “Pheromone production, male abundance, body size, and the evolution of elaborate antennae in moths,” Ecology and Evolution, vol. 2, no. 1, pp. 227–246, 2011. View at Publisher · View at Google Scholar
  • Taiping Gao, Chungkun Shih, Conrad C. Labandeira, Jorge A. Santiago-Blay, Yunzhi Yao, and Dong Ren, “Convergent evolution of ramified antennae in insect lineages from the Early Cretaceous of Northeastern China,” Proceedings of the Royal Society B: Biological Sciences, vol. 283, no. 1839, pp. 20161448, 2016. View at Publisher · View at Google Scholar